# SDR AWXA200501213

- Difficulty date: September 30, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 52,025 hours, 23,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK DISCOVERED CORROSION LOCATED ON SEAT TRACK AT FR 36 + 15" AND Y-765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK FROM FS 36 TO FS 41 AND Y-765 IAW AIRBUS 320 SRM 51-42-11.
